# SDR AU510002178

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 ENGINE VIGV ACCESS PANEL MISSING. INVESTIGATION ALSO FOUND THE LP COMPRESSOR ACOUSTIC LINING DAMAGED AT THE 6 O`CLOCK POSITION WITH A HOLE APPROXIMATELY 150MM BY 100MM (6IN BY 4IN) IN THE SKIN. VIGV CONTROLLER PANEL SUPPORT STRUCTURE ALSO DAMAGED. (CASA NR 510002178)
